# SDR ASAA2021111036567

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 1,373 hours, 529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMER EXIT LIGHTS AFT RIGHT SIDE DOOR SPONTANEOUSLY ILLUMINATED ON LANDING ROLL OUT. EXTINGUISHED UPON REACHING TAXI SPEED. GROUNDED - YES. PERFORMED EMERGENCY LIGHT OPERATIONAL TEST PER B737-9 AMM SUBTASK 33-51-00-720-801TEST PASSED. NO FAULTS FOUND. A/C OK FOR CONTINUED SERVICE.
